# SDR EE4Y20110032

- Difficulty date: January 18, 2011
- Submitted: January 18, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N573SH
- Make and model: Doug DC-9-82
- Aircraft serial: 49517
- Aircraft time: 40,475 hours, 31,054 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED FROM STA Y197.25 TO STA Y200, BTWN LONG 15R AND LONG 16R.  DENTED SKIN WAS REPAIRED.
